MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 14QT RED 1508 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 14QT RED 1508 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305464
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that one of the lid corners wouldn't "snap on tight" to the sharps coll 14qt red 1508 non-vent cap before use, making it so the cover came off "easier than usual".The following information was provided by the initial reporter: "it seems that one of the corners does not snap on tight making the cover come off easier than usual.In the past, once they were closed it was impossible to reopen them.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product nor photo representation was received.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿lid does not close tight¿.The current manufacturing process was reviewed with no issues found.Based on the information available, our investigation is inconclusive, and the actual root cause is unknown.

Brand Name
SHARPS COLL 14QT RED 1508 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9956112
Report Number2243072-2020-00605
Device Sequence Number11732988
Product Code FMI
UDI-Device Identifier50382903054645
UDI-Public50382903054645
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305464
Device Lot Number9164944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;